I think I would seek medical attention. I forgot what can happen, but sometimes the odds are that you get this result. Seems like they put a patch on your forehead, or something. Never had the prob and don't want to excite you, but I think it can be helped.
Hope the link had more useful info, but just concerned and don't want you to suffer if they have something to help you.
Take it easy till you get attention.
Originally Posted by bamagirl89
hi i had my 3rd spinal tap today and had few complications. after checkin pressure and draining fluid, pressure was still high like 19 and so she had me straighten my legs out a little. i didnt think anything bout it. never had problems with other spinal taps.
afterwards when they turned me over and had me lie there. i started getting nauseas, headache,dizzy, and hot. gave me 3 shots and felt lil better so went home. but after i get home and few hrs later(after shots and numbess wear off) i am hurtin and sick again. the injection site is very sore and tender and red. i am dizzy, light headed and nauseas. the pain n my lower back is horrible. i cant get comfortable it hurts to lie down and sit up if anythin touches my back it shoots pain. should i go to the doctor in the mornin? has anyone had this problem and kno if it is a infection? i never had any problems with the other 2 spinal taps. is third one always the worst.